MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS CENTERED HEAD CRCO 48X18; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS CENTERED HEAD CRCO 48X18; SHOULDER PROSTHESIS
Catalog Number 106-4818
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Wall of plastic tray was damaged, compromising the seal.Capa-2024-0039 has been opened to address this issue.
 
Event or Problem Description
In a case with the surgeon on (b)(6) 2025, a 48x18 centered head was opened during surgery and the tray was seen to be cracked in a manner that breaches the sterile barrier.The tray has cracked in the corner opposite peeling corner, resulting in chipping of the sealing lip.The tyvek barrier was peeled back approximately 1 inch as a result of the damage.The component itself, and the plastic wrapped seal, appear to not have been compromised.No surgical delay was noted.Capa-2024-0039 has been opened to address this issue.

Brand Name
CENTERED HEAD CRCO 48X18
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22039760
Report Number3014128390-2025-00024
Device Sequence Number15718511
Product Code HSD
UDI-Device Identifier03701037300428
UDI-Public03701037300428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number106-4818
Device Lot NumberP1660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown